Alert archive / Mississippi / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 35, NWS Mobile, AL

March 18, 2022Greene County, Perry County, Wayne County, Mississippi; Clarke County, Washington County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Mar 18, 2022, 8:03 AM CDT for Greene County, Perry County, Wayne County, Mississippi; Clarke County, Washington County, Alabama. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 18, 2022, 8:03 AM CDT (13:03 UTC)
Expired
Mar 18, 2022, 8:45 AM CDT
In force
42 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clarke County, AL, Washington County, AL, Greene County, MS, Perry County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 98 km from the middle of the area, began a volume at 13:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 3:55 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 1.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2022-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2022-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

988 
WUUS54 KMOB 181303
SVRMOB
ALC025-129-MSC041-111-153-181345-
/O.NEW.KMOB.SV.W.0035.220318T1303Z-220318T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
803 AM CDT Fri Mar 18 2022

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Washington County in southwestern Alabama...
  Central Clarke County in southwestern Alabama...
  Northeastern Perry County in southeastern Mississippi...
  Southeastern Wayne County in southeastern Mississippi...
  Northern Greene County in southeastern Mississippi...

* Until 845 AM CDT.

* At 803 AM CDT, severe thunderstorms were located along a line
  extending from 5 miles east of Clara to 7 miles west of State Line
  to 5 miles northeast of Beaumont, moving east at 60 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Jackson, Grove Hill, Chatom, Saint Stephens, Wagarville, Leroy,
  Clara, Deer Park, Tibbie, Millry, State Line, Buckatunna, Fruitdale
  and McIntosh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama...and southeastern Mississippi.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama...and southeastern Mississippi.

&&

LAT...LON 3166 8868 3170 8837 3170 8809 3173 8809
      3178 8771 3143 8778 3119 8808 3119 8900
TIME...MOT...LOC 1303Z 267DEG 52KT 3159 8861 3141 8859 3124 8887 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
2 follow-up statements
774 
WWUS54 KMOB 181325
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
825 AM CDT Fri Mar 18 2022

ALC025-181334-
/O.CAN.KMOB.SV.W.0035.000000T0000Z-220318T1345Z/
Clarke AL-
825 AM CDT Fri Mar 18 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLARKE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama...and southeastern Mississippi.

LAT...LON 3156 8861 3170 8839 3170 8809 3151 8805
      3119 8870 3119 8900
TIME...MOT...LOC 1324Z 236DEG 57KT 3150 8866 3132 8877 3115 8892 

$$

ALC129-MSC041-111-153-181345-
/O.CON.KMOB.SV.W.0035.000000T0000Z-220318T1345Z/
Washington AL-Perry MS-Wayne MS-Greene MS-
825 AM CDT Fri Mar 18 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR NORTHWESTERN WASHINGTON...EAST CENTRAL PERRY...SOUTHEASTERN WAYNE
AND NORTHERN GREENE COUNTIES...

At 824 AM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Clara to 9 miles east of Richton to
Beaumont, moving northeast at 65 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Chatom, Saint Stephens, Millry, State Line, Buckatunna and Fruitdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama...and southeastern Mississippi.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3156 8861 3170 8839 3170 8809 3151 8805
      3119 8870 3119 8900
TIME...MOT...LOC 1324Z 236DEG 57KT 3150 8866 3132 8877 3115 8892 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
763 
WWUS54 KMOB 181342
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
842 AM CDT Fri Mar 18 2022

ALC129-MSC041-111-153-181351-
/O.EXP.KMOB.SV.W.0035.000000T0000Z-220318T1345Z/
Washington AL-Perry MS-Wayne MS-Greene MS-
842 AM CDT Fri Mar 18 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WASHINGTON...EAST
CENTRAL PERRY...SOUTHEASTERN WAYNE AND NORTHERN GREENE COUNTIES WILL
EXPIRE AT 845 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits. Therefore, the warning will be allowed to expire.  However
gusty winds are still possible with these thunderstorms.

A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama...and southeastern Mississippi.

LAT...LON 3156 8861 3170 8839 3170 8809 3151 8805
      3119 8870 3119 8900
TIME...MOT...LOC 1341Z 267DEG 52KT 3151 8838 3133 8849 3116 8864 

$$

MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 7:22 AM CDT, 41 minutes earlier.

Area forecast discussion, Mar 18, 7:22 AM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
722 AM CDT Fri Mar 18 2022

.AVIATION...
12Z issuance...Numerous to widespread showers and storms continue
to move into the region from the west as a cold front approaches
the area. Some storms are expected to be strong to severe.
Current satellite and observations show widespread low end
MVFR/IFR ceilings across the area, with localized LIFR conditions.
Generally MVFR visibilities are expected to persist at the
terminals through the morning hours, with drops to IFR/LIFR in
strong to severe storms. These conditions are expected to persist
through around 18z before gradually improving from the west as
storms move further east as the cold front approaches the
Mississippi/Alabama state line. LLWS may be also be concern
through the morning, but currently expecting this feature to
remain north of the terminals with LLWS of ~35-40kt at ~15-20kft.
Winds will be southerly through the morning becoming more
southwesterly by the afternoon ranging between 15-20kts with
gusts up to 30kts (some higher possible) through the day today.
Strong to severe storms can bring locally variable winds to areas
where they cross. Conditions will be monitored and TAFs will be
updated if persistence and observations warrant amendments. JEH/88

&&

.PREV DISCUSSION... /issued 459 AM CDT Fri Mar 18 2022/

NEAR TERM MESOSCALE UPDATE...A low pressure system located over
Oklahoma early this morning will take on a negative tilt as it lifts
northeastward toward Missouri through the morning hours. The
associated cold front will move eastward across the Mississippi
Valley region by midday today. A 90-100 kt 500 mb jet streak is
expected to round the base of the trough and lift across northern
MS/AL this morning, placing our area in the favored placement of
ascent in the right entrance region of the jet. An organizing QLCS
will spread into southeast MS and interior southwest AL between 5
and 8 AM CDT this morning. A warm front will also lift northeastward
across the rest of our CWA through the remainder of this morning and
into early this afternoon. The airmass will become increasingly
unstable with MLCAPE values rising to 1500-2500 J/KG through the
morning hours in the wake of the passing warm front. The available
instability, along with increasing deep layer shear, steep mid level
lapse rates, and increasing low level storm relative helicity values
between 200-400 m2/s2 will support all modes of severe weather,
including quarter to golfball size hail, damaging winds in excess of
60 mph, and tornadoes as the convective line moves across our region
today. We do have concerns that favorable overlap of instability,
strong low level wind fields, and impressive low level curvature to
the hodographs could result in a strong tornado potential in our
area today. Heavy rainfall amounts of 1-2" and perhaps locally in
excess of 3-4" will be possible, especially over interior areas
today, which could result in a localized urban flooding or flash
flooding threat, but the overall flood threat looks to be marginal
considering dry antecedent conditions and localized nature of
excessive rainfall amounts. The severe threat will progress from
west to east, generally ending by early afternoon over the western
half of our area and late afternoon/early evening over our eastern
and southeastern zones. Surf heights increase to 4-6 feet along our
local beaches later this morning, so we will opt to issue a High
Surf Advisory during this time. A HIGH rip current risk will also be
in effect. /21

SHORT TERM /Saturday night Through Sunday night/...An active
near term transitions into a imperturbable short term with dry
conditions expected through the period as large scale subsidence
takes hold of the region. The trough mentioned in the near term
continues to exit the region on early Saturday night with ridging
beginning to build into the area from the west late Saturday night
and into early Sunday. Surface high pressure also begins to build
in from the west on Saturday night, and slides northeast into the
Appalachians by Sunday night. This will result in generally light
north-northwesterly surface winds on Saturday night gradually
becoming easterly by the end of the period.

As for temps, with clear skies and light north-northwest winds
Saturday night, lows will be a bit on the cool side in the wake of
the cold front with temps ranging from near 40 northwest of I-65,
to the mid 40s southeast. As ridging grabs hold of the area on
Sunday, highs climb into the low to mid 70s across the area under
mainly clear skies. Lows Monday night warm up a tad with mainly
mid 40s expected across inland areas, and upper 40s to low 50s
along the coast. Lastly, a Moderate risk of rip currents expected
Saturday night, becoming low by Sunday. JEH/88

EXTENDED TERM /Monday Through Thursday/...Another threat for severe
weather remains in the forecast for the middle part of the week.
Details concerning the next event will be ironed out as it gets
closer in time.

Dry, mild weather expected to kick off your work week as the local
area remains in zonal flow under the influence of weak ridging
aloft. A shortwave trough slides toward the Southern Plains and
deepens through the day on Monday. This shortwave nudges the ridge
further east and flow aloft turns southwesterly. There remains quite
a bit of uncertainty surrounding the evolution of this trough as we
head into the rest of the week. Down in the lower levels, a surface
high lifts out of the Southeast through the day on Monday and
onshore flow sets up across the area. A surface low develops over
the Southern Plains in response to the deepening trough aloft later
on Monday. A warm front will hover over the Gulf waters in the
morning hours on Tuesday and eventually lift onshore during the day
as the surface low lifts northeast. A cold front draped to the south
of the surface low should slide into the region sometime late
Tuesday through Wednesday. Note that the evolution of the surface
low and cold/warm fronts on Tuesday and Wednesday also hinge on the
upper level features. That said, there is the potential for severe
weather in the Tuesday evening through Wednesday timeframe with a
low level jet moving overhead, plenty of instability in the warm
sector, and plenty of shear overhead. In the wake of the cold front,
the area will dry out during the latter part of the week as a
surface high builds into the area. No major temperature swings in
the extended timeframe, although it might get a little chilly
late in the week behind the front. 07/mb

MARINE...A Small Craft Advisory is now in effect for all marine
areas through Saturday morning given strong southerly to
southwesterly expected as a cold front approaches the marine area
from the west. Following the SCA, a moderate northwesterly flow
will develops late tonight and into Saturday morning behind the
cold front, with the moderate offshore flow will then continuing
into Sunday morning. Winds are expected to be below SCA during
this timeframe, and likely even below SCEC criteria except for out
over the open Gulf waters. Early next week, a moderate to strong
easterly to southeasterly flow sets up in advance of the next
weather system that will be moving toward the marine area from the
west with SCA conditions likely returning Monday night into
Tuesday. JEH/88

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Saturday evening for ALZ265-266.

     High Surf Advisory from 10 AM this morning to 1 AM CDT Saturday
     for ALZ265-266.

FL...High Rip Current Risk through Saturday evening for FLZ202-204-
     206.

     High Surf Advisory from 10 AM this morning to 1 AM CDT Saturday
     for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 7 AM CDT Saturday for GMZ633>636.

     Small Craft Advisory until 7 AM CDT Saturday for GMZ630>632.

     Small Craft Advisory until 10 AM CDT Saturday for GMZ650-655-670-
     675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Mar 18, 4:48 AM CDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Mobile AL
448 AM CDT Fri Mar 18 2022

MSZ067-075-076-181030-
Perry MS-Greene MS-Wayne MS-
448 AM CDT Fri Mar 18 2022

...Strong thunderstorms will impact portions of northern Perry, Wayne
and northwestern Greene Counties through 530 AM CDT...

At 448 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Petal to near Rock
Hill. Movement was northeast at 65 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Waynesboro, Richton, Clara and New Augusta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama...and southeastern Mississippi.

&&

LAT...LON 3143 8915 3143 8894 3182 8894 3185 8865
      3189 8847 3168 8847 3143 8872 3109 8915
TIME...MOT...LOC 0948Z 221DEG 58KT 3136 8924 3112 8931

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Mar 18, 6:04 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Mobile AL
604 AM CDT Fri Mar 18 2022

MSZ067-075-076-181145-
Perry MS-Greene MS-Wayne MS-
604 AM CDT Fri Mar 18 2022

...Strong thunderstorms will impact portions of Perry, southern Wayne
and northwestern Greene Counties through 645 AM CDT...

At 604 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 4 miles south of
Tuckers Crossing to Lumberton. Movement was northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Richton, Clara, Beaumont and New Augusta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama...and southeastern Mississippi.

&&

LAT...LON 3142 8915 3144 8913 3143 8894 3159 8894
      3167 8846 3112 8885 3103 8914
TIME...MOT...LOC 1104Z 237DEG 38KT 3156 8906 3100 8944

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Mar 18, 6:43 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Mobile AL
643 AM CDT Fri Mar 18 2022

ALZ051>053-MSZ067-075-076-181230-
Clarke AL-Choctaw AL-Washington AL-Perry MS-Greene MS-Wayne MS-
643 AM CDT Fri Mar 18 2022

...Strong thunderstorms will impact portions of southwestern Choctaw,
northwestern Washington, northwestern Clarke, east central Perry,
Wayne and northern Greene Counties through 730 AM CDT...

At 642 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 7 miles south of
Crandall to 5 miles east of Clara to 4 miles northeast of Beaumont.
Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Waynesboro, Chatom, Clara, Tibbie, Millry, State Line, Buckatunna,
Silas, Fruitdale, Coffeeville, Gilbertown and Toxey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama...and southeastern Mississippi.

&&

LAT...LON 3199 8792 3132 8821 3117 8889 3183 8878
      3189 8848 3193 8847 3199 8825
TIME...MOT...LOC 1142Z 250DEG 42KT 3187 8853 3159 8861 3120 8885

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Mar 18, 7:17 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Mobile AL
717 AM CDT Fri Mar 18 2022

MSZ067-075-076-181300-
Perry MS-Greene MS-Wayne MS-
717 AM CDT Fri Mar 18 2022

...A strong thunderstorm will impact portions of northern Perry,
southern Wayne and northwestern Greene Counties through 800 AM CDT...

At 716 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Sunrise, or 5 miles southeast of Petal,
moving northeast at 50 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Waynesboro, Richton, Clara, State Line and Buckatunna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama...and southeastern Mississippi.

&&

LAT...LON 3143 8915 3143 8894 3155 8894 3174 8862
      3145 8845 3144 8845 3121 8915
TIME...MOT...LOC 1216Z 239DEG 43KT 3131 8917

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Mar 18, 7:35 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Mobile AL
735 AM CDT Fri Mar 18 2022

ALZ051>054-181330-
Clarke AL-Wilcox AL-Choctaw AL-Washington AL-
735 AM CDT Fri Mar 18 2022

...Strong thunderstorms will impact portions of southwestern Choctaw,
northern Washington, Clarke and southwestern Wilcox Counties through
830 AM CDT...

At 735 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 8 miles west of
Thomasville to 3 miles west of Millry. Movement was east at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Thomasville, Grove Hill, Whatley, Millry, Silas, Coffeeville and
Fulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama. A Tornado Watch also remains in effect until 200 PM CDT for
south central Alabama.

&&

LAT...LON 3172 8752 3170 8752 3170 8757 3165 8757
      3149 8845 3181 8846 3199 8799 3199 8767
      3201 8762 3208 8762
TIME...MOT...LOC 1235Z 253DEG 48KT 3190 8788 3163 8837

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Mar 18, 7:43 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Mobile AL
743 AM CDT Fri Mar 18 2022

ALZ052-053-MSZ067-075-076-078-079-181345-
Clarke AL-Washington AL-Stone MS-Perry MS-Greene MS-Wayne MS-
George MS-
743 AM CDT Fri Mar 18 2022

...Strong thunderstorms will impact portions of Washington, west
central Clarke, western George, Perry, southern Wayne, Greene and
Stone Counties through 845 AM CDT...

At 742 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 4 miles northwest of
Clara to Crossroads. Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wiggins, Chatom, Richton, Leakesville, Saint Stephens, Clara,
Perkinston, McHenry, Deer Park, Tibbie, Beaumont, New Augusta,
Millry, McLain, State Line, Buckatunna and Fruitdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama...and southeastern Mississippi.

&&

LAT...LON 3091 8934 3091 8914 3126 8915 3166 8868
      3170 8779 3073 8882 3073 8889 3068 8889
      3068 8924 3066 8924 3065 8934
TIME...MOT...LOC 1242Z 262DEG 42KT 3162 8877 3079 8980

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

MM

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 4:48 AM CDTSpecial Weather StatementMOBWayne42 min
Mar 18, 5:24 AM CDTSevere Thunderstorm WarningMOBWayne66 min
Mar 18, 6:04 AM CDTSpecial Weather StatementMOBPerry41 min
Mar 18, 6:39 AM CDTFlash Flood WarningMOBWayne6 hr
Mar 18, 6:43 AM CDTSpecial Weather StatementMOBWayne47 min
Mar 18, 7:17 AM CDTSpecial Weather StatementMOBWayne43 min
Mar 18, 7:43 AM CDTSpecial Weather StatementMOBGreene, Perry, Stone, Wayne62 min
Mar 18, 7:49 AM CDTTornado WarningMOBGreene, Perry, Wayne11 min
Mar 18, 8:19 AM CDTAreal Flood AdvisoryMOBPerry3 hr
Mar 18, 8:40 AM CDTSpecial Weather StatementMOBGreene, Perry65 min
Mar 18, 9:06 AM CDTSevere Thunderstorm WarningMOBGreene, Perry39 min
Mar 18, 9:20 AM CDTAreal Flood AdvisoryMOBGreene, Perry3 hr
Mar 18, 9:22 AM CDTRiver Flood WarningMOBGeorge, Greene, Perry11 days
Mar 18, 9:23 AM CDTRiver Flood WarningMOBGeorge, Greene, Wayne14 days
Mar 18, 9:23 AM CDTSevere Thunderstorm WarningMOBGeorge, Greene, Perry, Stone52 min
Mar 18, 9:43 AM CDTSevere Thunderstorm WarningMOBGreene, Perry47 min
Mar 18, 10:17 AM CDTSpecial Weather StatementMOBGeorge, Greene, Stone43 min
Mar 18, 10:33 AM CDTAreal Flood AdvisoryMOBPerry, Stone3 hr
Mar 18, 10:56 AM CDTSpecial Weather StatementMOBGeorge49 min
Mar 18, 5:44 AM CDTHigh Surf AdvisoryMOBBaldwin, Mobile19 hr
Mar 18, 6:18 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBClarke, Wilcox42 min
Mar 18, 6:57 AM CDTSevere Thunderstorm WarningMOBClarke, Wilcox63 min
Mar 18, 7:09 AM CDTAreal Flood AdvisoryMOBChoctaw, Clarke, Washington, Wilcox3 hr
Mar 18, 7:35 AM CDTSpecial Weather StatementMOBClarke55 min
Mar 18, 7:45 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBMobile45 min
Mar 18, 8:09 AM CDTSevere Thunderstorm WarningMOBClarke, Conecuh, Monroe, Wilcox66 min
Mar 18, 8:32 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile43 min
Mar 18, 9:16 AM CDTAreal Flood AdvisoryMOBBaldwin, Butler, Clarke, Conecuh, Escambia, Mobile and 2 more3 hr
Mar 18, 9:31 AM CDTSpecial Weather StatementMOBMobile44 min
Mar 18, 9:33 AM CDTAreal Flood AdvisoryMOBButler3 hr
Mar 18, 9:33 AM CDTSpecial Marine WarningMOB42 min
Mar 18, 9:35 AM CDTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Escambia40 min
Mar 18, 9:44 AM CDTAreal Flood AdvisoryMOBClarke, Washington3 hr
Mar 18, 9:50 AM CDTAreal Flood AdvisoryMOBButler, Conecuh, Crenshaw3 hr
Mar 18, 9:50 AM CDTSevere Thunderstorm WarningMOBMobile40 min
Mar 18, 9:52 AM CDTAreal Flood AdvisoryMOBEscambia3 hr
Mar 18, 9:58 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw47 min
Mar 18, 10:09 AM CDTSevere Thunderstorm WarningMOBBaldwin51 min
Mar 18, 10:16 AM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia44 min
Mar 18, 10:20 AM CDTAreal Flood AdvisoryMOBMobile3 hr
Mar 18, 10:20 AM CDTSpecial Marine WarningMOB85 min
Mar 18, 10:20 AM CDTTornado WarningMOBCrenshaw30 min
Mar 18, 10:23 AM CDTAreal Flood AdvisoryMOBConecuh, Covington, Crenshaw, Escambia3 hr
Mar 18, 10:23 AM CDTTornado WarningMOBCovington34 min
Mar 18, 10:27 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Mar 18, 10:30 AM CDTSevere Thunderstorm WarningMOBBaldwin45 min
Mar 18, 10:33 AM CDTTornado WarningMOBCovington, Crenshaw23 min
Mar 18, 10:36 AM CDTSevere Thunderstorm WarningMOBConecuh, Escambia39 min
Mar 18, 10:37 AM CDTTornado WarningMOBConecuh, Escambia26 min
Mar 18, 11:00 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBConecuh, Covington, Crenshaw, Escambia45 min
Mar 18, 11:06 AM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Conecuh, Escambia, Mobile, Monroe and 1 more16 min
Mar 18, 11:07 AM CDTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Escambia53 min
Mar 18, 11:11 AM CDTSpecial Marine WarningMOB94 min
Mar 18, 11:20 AM CDTFlash Flood WarningMOBConecuh, Covington, Crenshaw, Escambia4 hr
Mar 18, 11:28 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Mar 18, 11:40 AM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia65 min
Mar 18, 11:48 AM CDTAreal Flood AdvisoryMOBCovington3 hr
Mar 18, 11:48 AM CDTSpecial Marine WarningMOB27 min
Mar 18, 11:52 AM CDTSpecial Weather StatementMOBEscambia38 min
Mar 18, 11:54 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia45 min
Mar 18, 12:10 PM CDTFlash Flood WarningMOBCovington3 hr
Mar 18, 12:27 PM CDTAreal Flood AdvisoryMOBCovington3 hr
Mar 18, 12:28 PM CDTSpecial Weather StatementMOBConecuh, Escambia47 min
Mar 18, 12:43 PM CDTSpecial Marine WarningMOB92 min
Mar 18, 12:55 PM CDTSpecial Weather StatementMOBMobile50 min
Mar 18, 3:10 PM CDTSpecial Marine WarningMOB95 min
Mar 18, 3:29 PM CDTAreal Flood WarningMOBCovington6 hr
Mar 18, 4:40 PM CDTSpecial Marine WarningMOB65 min
Mar 18, 6:54 PM CDTRiver Flood WarningMOBEscambia6 days

Nearby

Severe Thunderstorm Warnings in Mississippi, 2022Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.